Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Extremely red in upper back of neck area - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   Hi Doc
User :   I have a question about my skin
Doctor :   Sure proceed

User :   it is extremely red in my neck area and in the upper back region.. I also see some flaking
Doctor :   Since how long
User :   I have tried several lotions but in vain
User :   since 3-4 years
User :   it happens during summer
User :   mainly
Doctor :   Did you see doctor for this?
Doctor :   What lotions did you use?
User :   regular off the shelf lotion I got from
Doctor :   These will not help
Doctor :   Do you have boils over the skin
Doctor :   when you get these burns
Doctor :   Do you have this only while you go out in Sun
User :   no it remains all the time
User :   they are not really burns... just dry flaky skin
Doctor :   What sites do you have this problme
Doctor :   What are the sites
Doctor :   exposed to sun parts?
User :   no
Doctor :   or covered parts with clothes
User :   neck and back area
Doctor :   DO they happen when you have lot of sweating

Doctor :   I really need to ask you few more questions and it takes 15 more minutes
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor